# SDR SIMA200117806

- Difficulty date: June 27, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145
- Aircraft serial: 145183
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION OF THE AIRCRAFT, TWO DENTS WERE DISCOVERED BETWEEN FRAMES 65 AND 66, AND BETWEEN STRINGERS 19L AND 21L.  REPAIRED DAMAGE IAW EMB145 SRM (1142 REV 12) 53-31-01 PARA 2, PAGE 201, 202, 203, AND PAGE 283 FIG 201 SHEET 1.  (M)
